Alert archive / Illinois / Tornado Warnings in 2009
Tornado Warning 30, NWS Lincoln, IL
NWS Lincoln, IL issued this tornado warning at Jul 8, 2009, 4:23 PM CDT for Mason County, Illinois. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2009, 4:23 PM CDT (21:23 UTC)
- Expired
- Jul 8, 2009, 5:15 PM CDT
- In force
- 52 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
County Mason County, IL
The radar
The Lincoln radar (KILX), 45 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 5:03 PM CDT | TORNADO | 2 Ese Easton, IL | TORNADO REPORTED BY SAN JOSE FIRE PROTECTION DISTRICT STORM SPOTTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.4 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 401 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 731 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KILX 082123 TORILX ILC125-082215- /O.NEW.KILX.TO.W.0030.090708T2123Z-090708T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE LINCOLN IL 423 PM CDT WED JUL 8 2009 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * TORNADO WARNING FOR... EASTERN MASON COUNTY IN CENTRAL ILLINOIS... * UNTIL 515 PM CDT. * AT 422 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 6 MILES NORTHEAST OF HAVANA...AND MOVING SOUTHEAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... TOPEKA... POPLAR CITY... EASTON... OTHER LOCATIONS IN THE WARNING INCLUDE...CHATAUQUA PARK AND GOOFY RIDGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. WHEN A TORNADO WARNING IS ISSUED...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND... OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. && LAT...LON 4028 8962 4014 8990 4035 9006 4041 8997 TIME...MOT...LOC 2123Z 308DEG 16KT 4037 8998 $$
3 follow-up statements
000 WWUS53 KILX 082139 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 439 PM CDT WED JUL 8 2009 ILC125-082215- /O.CON.KILX.TO.W.0030.000000T0000Z-090708T2215Z/ MASON IL- 439 PM CDT WED JUL 8 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR EASTERN MASON COUNTY... AT 439 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A TORNADO. THIS TORNADO WAS LOCATED NEAR TOPEKA...OR 7 MILES EAST OF HAVANA...MOVING SOUTHEAST AT 20 MPH. LOCATIONS NEAR THE PATH OF THE TORNADO INCLUDE...POPLAR CITY AND EASTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 4028 8962 4014 8990 4035 9006 4041 8997 TIME...MOT...LOC 2139Z 308DEG 16KT 4032 8992 $$ BARNES
000 WWUS53 KILX 082203 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 503 PM CDT WED JUL 8 2009 ILC125-082215- /O.CON.KILX.TO.W.0030.000000T0000Z-090708T2215Z/ MASON IL- 503 PM CDT WED JUL 8 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR EASTERN MASON COUNTY... AT 459 PM CDT...WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS TORNADO WAS LOCATED NEAR EASTON...OR 9 MILES NORTHWEST OF MASON CITY...MOVING SOUTHEAST AT 20 MPH. LOCATIONS NEAR THE PATH OF THE TORNADO INCLUDE....EASTON PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. && LAT...LON 4029 9001 4038 8989 4028 8962 4014 8990 TIME...MOT...LOC 2203Z 314DEG 15KT 4024 8984 $$ BARNES
000 WWUS53 KILX 082217 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 517 PM CDT WED JUL 8 2009 ILC125-082226- /O.EXP.KILX.TO.W.0030.000000T0000Z-090708T2215Z/ MASON IL- 517 PM CDT WED JUL 8 2009 ...THE TORNADO WARNING FOR CENTRAL MASON COUNTY EXPIRES AT 515 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. A TORNADO WARNING CONTINUES UNTIL 545 PM CDT FOR FAR EASTERN MASON COUNTY...FROM MASON CITY EASTWARD. LAT...LON 4029 9001 4038 8989 4028 8962 4014 8990 TIME...MOT...LOC 2203Z 314DEG 15KT 4024 8984 $$ BARNES
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at Jul 8, 3:06 PM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Jul 8, 3:06 PM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 306 PM CDT WED JUL 8 2009 .DISCUSSION... ISSUED 306 PM CDT WED JUL 8 2009 SHORT TERM...TONIGHT THROUGH SATURDAY... STATIONARY FRONT IS WELL-DEFINED OVER CENTRAL ILLINOIS AND EXTENDS FROM GALESBURG TO MATTOON TO SOUTH OF PARIS. THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON ALONG THE ASSOCIATED INSTABILITY GRADIENT...BUT ARE REMAINING BELOW SEVERE LIMITS OWING TO VERY WEAK VERTICAL WIND PROFILES. INSTABILITY IS SUFFICIENT FOR ISOLATED WET MICROBURSTS DUE TO PRECIPITATION LOADING...BUT THE PROSPECTS FOR HAIL ARE VERY LOW. THE WEAK WINDS WILL ALSO RESULT IN SLOW STORM MOVEMENT/PROPAGATION SO SOME LOCALIZED HEAVY RAINFALL WILL BE POSSIBLE. WILL USE SCATTERED/ISOLATED WORDING FOR POPS THIS EVENING...THEN LINGER SOME SLIGHT CHANCE POPS AFTER 06Z IN THE EAST NEARER THE SYNOPTIC STATIONARY FRONT. THIS FRONT SHOULD DIMINISH/WASH NORTHWARD ON THURSDAY LEAVING MAINLY DRY BUT WARMER/MUGGIER AIR OVER CENTRAL ILLINOIS. FOR THURSDAY NIGHT...MCS DEVELOPMENT LOOKS PROBABLE TO OUR NORTHWEST IN IOWA...WITH THE RESULTING STORM CLUSTER MOVING ACROSS THE NORTHWEST AND NORTH-CENTRAL COUNTIES. WILL BEGIN POPS OVER THE NORTHWEST AFTER 06Z THURSDAY...THEN SPREAD THEM FURTHER SOUTH AND EAST WITH TIME ON FRIDAY. WILL KEEP POPS IN THE SLIGHT CHANCE RANGE FRIDAY AFTERNOON IN THE SOUTH/EAST AS THE MAIN EMPHASIS WILL BE FURTHER NORTH. HOWEVER...THE POTENTIAL WILL EXIST FOR AN OUTFLOW BOUNDARY TO BE PUSHED SOUTHWARD IF THE MCS REMAINS ROOTED IN THE BOUNDARY LAYER LONG ENOUGH. THE NEXT SYNOPTIC COLD FRONT STILL APPEARS ON TRACK FOR FRIDAY NIGHT INTO MIDDAY SATURDAY. WILL HAVE SOME HEALTHY CHANCE POPS WITH THIS FEATURE FOR THAT TIMEFRAME. THINGS MAY DRY OUT SATURDAY AFTERNOON IN THE NORTH...BUT IT A LITTLE EARLY TO BREAK UP MORNING/AFTERNOON POPS THIS FAR IN ADVANCE. LONG TERM...SUNDAY THROUGH WEDNESDAY... THE COLD FRONT ON SATURDAY SHOULD MOVE SOUTH ENOUGH TO PUSH PRECIPITATION OUT OF THE CENTRAL COUNTIES ON SUNDAY. WILL LEAVE A SLIGHT CHANCE IN THE SOUTHEAST...BUT BELIEVE THAT THE GFS MODEL IS TOO FAR NORTH WITH THE FRONT GIVEN INCREASING NWLY FLOW ALOFT ALONG WITH THE PUSH THAT ANY STORMS WILL GIVE IT SAT/SAT NIGHT. THE MODELS ARE IN A LITTLE BETTER AGREEMENT THAT ANOTHER WAVE WILL DEVELOP ALONG THE FRONT OVER THE PLAINS AND MOVE TO EASTERN KANSAS BY 12Z MONDAY. THIS WILL PUSH THE FRONT NORTHWARD AGAIN AND INCREASE THUNDERSTORM CHANCES AGAIN. THIS WAVE WILL MOVE EASTWARD ACROSS ILLINOIS MONDAY AND MONDAY EVENING...GIVING ANOTHER SOUTHWARD SHOVE TO THE FRONT TUESDAY. SO WILL GO WITH CHANCE POPS EVERYWHERE ON MONDAY THEN WHITTLE THEM DOWN AGAIN OVER THE NORTH MONDAY NIGHT AND TUESDAY. THE SAME GENERAL UPPER PATTERN WILL CONTINUE INTO WEDNESDAY...WITH BOTH THE GFS AND ECMWF BRINGING ANOTHER SHORTWAVE ACROSS INTO THE MIDWEST LATE TUESDAY OR WEDNESDAY. FOR NOW WILL KEEP POPS IN THE SLIGHT CHANCE RANGE UNTIL THE TIMING BECOMES BETTER DEFINED. MODELS TYPICALLY HAVE PROBLEMS WITH SHORTWAVES EMBEDDED WITHIN A FAST UPPER FLOW REGIME. 04 && .AVIATION... ISSUED 1235 PM CDT WED JUL 8 2009 NUMEROUS WEAK BOUNDARIES AND AN INCREASINGLY UNSTABLE ENVIRONMENT WILL ALLOW WIDELY SCATTERED THUNDERSTORMS TO DEVELOP ACROSS CENTRAL ILLINOIS THIS AFTERNOON. CU-FIELD IS BEGINNING TO DEVELOP ALONG WIND-SHIFT LINE/FRONT EVIDENT ON SURFACE DATA STRETCHING FROM NEAR GALESBURG SOUTHEASTWARD TO SPRINGFIELD AND EFFINGHAM. 12Z 4KM WRF-NMM SUGGESTS CONVECTION DEVELOPING ALONG THIS LINE AFTER 20Z... THEN DRIFTING SLOWLY E/SE INTO THE EARLY EVENING HOURS. UNTIL SATELLITE/RADAR TRENDS SUPPORT MORE WIDESPREAD PRECIP...WILL ONLY INCLUDE VCTS AT KPIA AND KSPI BETWEEN 20Z AND 02Z..THEN FURTHER EAST AT KCMI BETWEEN 23Z AND 03Z. ANY CONVECTION THAT FIRES THIS AFTERNOON/EVENING WILL DIMINISH OVERNIGHT...LEAVING BEHIND A MID-LEVEL OVERCAST AND LIGHT E/SE WINDS. BARNES && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 8, 3:59 PM CDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 359 PM CDT WED JUL 8 2009 ILZ027>031-036>038-040-041-091100- FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-SCHUYLER-STARK-TAZEWELL- WOODFORD- 359 PM CDT WED JUL 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE INTO THE EVENING HOURS. THE STORMS WILL BE MOVING SLOWLY...SO LOCALLY HEAVY RAIN WILL BE POSSIBLE. GUSTY WINDS AND SMALL HAIL WILL ALSO BE POSSIBLE WITH THE STRONGER STORMS. THE PRECIPITATION IS EXPECTED TO DIMINISH TOWARD MIDNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER IOWA THURSDAY EVENING AND MOVE INTO NORTH CENTRAL ILLINOIS LATE THURSDAY NIGHT AND FRIDAY. THE POTENTIAL EXISTS FOR SOME OF THE STORMS TO BECOME SEVERE FRIDAY...WITH DAMAGING WINDS AND HEAVY RAIN BEING THE PRIMARY HAZARDS. A COLD FRONT WILL THEN MOVE THROUGH THE AREA FRIDAY NIGHT AND SATURDAY ACCOMPANIED BY ANOTHER CLUSTER OF THUNDERSTORMS. THE SEVERE POTENTIAL WILL BE LOWER WITH THESE STORMS...BUT HEAVY RAIN WILL BE POSSIBLE. ANOTHER STORM SYSTEM WILL BRING A CHANCE FOR THUNDERSTORMS MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. ILZ042>057-061>063-091100- CASS-CHAMPAIGN-CHRISTIAN-CLARK-COLES-CUMBERLAND-DE WITT-DOUGLAS- EDGAR-LOGAN-MACON-MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT- SHELBY-VERMILION- 359 PM CDT WED JUL 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE INTO THE EVENING HOURS. THE STORMS WILL BE MOVING SLOWLY...SO LOCALLY HEAVY RAIN WILL BE POSSIBLE. GUSTY WINDS AND SMALL HAIL WILL ALSO BE POSSIBLE WITH THE STRONGER STORMS. THE PRECIPITATION IS EXPECTED TO DIMINISH TOWARD MIDNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE FORECAST TO DEVELOP OVER IOWA THURSDAY NIGHT... WITH THE PRECIPITATION MOVING ACROSS CENTRAL ILLINOIS FRIDAY. THE POTENTIAL EXISTS FOR SOME OF THE STORMS TO BECOME SEVERE FRIDAY...WITH DAMAGING WINDS AND HEAVY RAIN BEING THE PRIMARY HAZARDS. A COLD FRONT WILL THEN MOVE THROUGH THE AREA FRIDAY NIGHT AND SATURDAY ACCOMPANIED BY ANOTHER CLUSTER OF THUNDERSTORMS. THE SEVERE POTENTIAL WILL BE LOWER WITH THESE STORMS...BUT HEAVY RAIN WILL BE POSSIBLE. ANOTHER STORM SYSTEM WILL BRING A CHANCE FOR THUNDERSTORMS MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. ILZ066>068-071>073-091100- CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 359 PM CDT WED JUL 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE INTO THE EVENING HOURS. THE STORMS WILL BE MOVING SLOWLY...SO LOCALLY HEAVY RAIN WILL BE POSSIBLE. GUSTY WINDS AND SMALL HAIL WILL ALSO BE POSSIBLE WITH THE STRONGER STORMS. THE PRECIPITATION IS EXPECTED TO DIMINISH TOWARD MIDNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS AS A COLD FRONT MOVES THROUGH THE AREA FRIDAY NIGHT INTO SATURDAY. THE MAIN THREAT FOR SEVERE WEATHER WILL REMAIN TO THE NORTH...HOWEVER LOCALLY HEAVY RAIN WILL BE POSSIBLE WITH THE STRONGER STORMS. THE SATURDAY COLD FRONT WILL STALL OUT ACROSS EXTREME SOUTHERN ILLINOIS...SO THERE WILL ALSO BE A CHANCE OF STORMS MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.
In the hours before
Special weather statement, Jul 8, 3:29 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 329 PM CDT WED JUL 8 2009 ILZ056-062-082130- COLES-CUMBERLAND- 329 PM CDT WED JUL 8 2009 ...SIGNIFICANT WEATHER ALERT FOR SOUTHERN COLES AND WESTERN CUMBERLAND COUNTIES UNTIL 430 PM CDT... AT 327 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MATTOON...MOVING SOUTHEAST AT 10 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MATTOON... LERNA... CHARLESTON... JANESVILLE... TOLEDO... OTHER LOCATIONS AFFECTED INCLUDE...COLES COUNTY AIRPORT...TRILLA AND FOX RIDGE STATE PARK. PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3942 8801 3922 8828 3945 8847 3957 8835 TIME...MOT...LOC 2029Z 311DEG 7KT 3946 8835 BARNES
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 8:23 PM CDT | Special Weather Statement | ILX | Mason | 52 min |
| Jul 8, 3:29 PM CDT | Special Weather Statement | ILX | Cumberland | 61 min |
| Jul 8, 3:37 PM CDT | Areal Flood Advisory | ILX | Coles, Cumberland, Moultrie | 4 hr |
| Jul 8, 4:15 PM CDT | Tornado Warning | ILX | Fulton, Knox, Peoria | 45 min |
| Jul 8, 5:05 PM CDT | Areal Flood Advisory | ILX | Crawford, Jasper, Lawrence, Richland | 5 hr |
| Jul 8, 5:07 PM CDT | Tornado Warning | ILX | Logan, Mason, Menard | 38 min |
Nearby
Tornado Warnings in Illinois, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.